MathSciNet Relay Station
MathSciNet bibliographic data
MR2167843 (2006m:35261) 35P05 (35B10 35Q40 47F05 81Q10)
Danilov, L. I. On the nonexistence of eigenvalues in the spectrum of a generalized two-dimensional periodic Dirac operator. (Russian) Algebra i Analiz 17 (2005), no. 3, 47--80; translation in St. Petersburg Math. J. 17 (2006), no. 3, 409–433
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement